# SDR CALA2024072902117

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 35,778 hours, 12,690 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LEFT AFT EXTERIOR OVERWING EMERGENCY LIGHT FAILS TEST.  RECONNECTED CONNECTOR D12036 AT L/H STA. 653 IAW B737-WDM-33-51- 13 PG 7 SH.2 L/H AFT OVERWING ESCAPE LIGHT L6 OP CHECKS GOOD IAW B737 AMM 33-51-00-710-801
